# SDR GTIA96NK176

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON DAILY, FOUND REAR EMERGENCY TRACK LIGHTS WOULD NOT ILLUMINATE.  FOUND SEVERAL LIGHT ASSEMBLYS BAD.  REMOVED AND REPLACED LIGHT ASSEMBLYS.  (M)
